# SDR SWIA201333918

- Difficulty date: July 1, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 34,984 hours, 49,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING, PACKS WENT TO FULL HOT & STARTED TO SMELL.  FLT#5406 GROUND COOLING FANS OPERATE NORMALLY, RAN LT & RT PACKS ON BOTH APU & ENGINE BLEED AIR SOURCES.   NEVER WENT FULL HOT OR SMELLED.  FOUND MINOR BLADE DAMAGE & VIBRATION ON RT TURNINE IMPELLER.  REPLACED RT ACM IAW AMM.  PN ON: 2204540-2, PN OFF: 2204540-4SER1, SN ON: 81-567R SN OFF: 6/9INGL0244
